Dr. Dominic Edelmann

Position:

Scientist

Phone:

+49 6221 42 2393

Fax:

+49 6221 42 2397

Building:

TP 4

Room:

S4.221

Research Topics                  

  • Distance Correlation Methods
  • Analysis of High-Dimensional Biomedical Data
  • Survival Analysis

 

Education/Degrees

Dr. rer. nat., Mathematics, Heidelberg University, 2011-2015

Diplom, Mathematics, Heidelberg University, 2004-2011

 

Previous appointments

Research Assistant, Heidelberg University, 2011-2015   

 

Publications

  • Dueck, J., Edelmann, D., Richards, D. (2017). Distance correlation coefficients for Lancaster distributions. Journal of Multivariate Analysis, 154, 19-39.
  • Dueck, J., Edelmann, D., Richards, D. (2015). A generalization of an integral arising in the theory of distance correlation. Statistics & Probability Letters, 97, 116-119.
  • Dueck, J., Edelmann, D., Gneiting, T., Richards, D. (2014). The affinely invariant distance correlation. Bernoulli, 20(4), 2305-2330.
  • Edelmann, D., Wichelhaus, C. (2014). Nonparametric inference for queueing networks of GEOMX/G/∞ queues in discrete time. Advances in Applied Probability, 46(3), 790-811.

to top